productid-->330
    Panadol Extra Soluble Tablets

     

Panadol Extra Soluble Tablets

0 reviews   0 reviews   |  Write a review
  • Price: £3.79
  • Availability:

    2 - 3 Days

  • Quantity/Size:Size: 24 Tablets
  • Quantity:
     
    Out Of Stock

Panadol Extra Soluble Tablets are effective pain-relievers that are used for fast relief in case of headaches, rheumatic pain, toothache, sore throats, feverishness, backache, period pain, migraine, and pain and aches related to cold and flu. These tablets are also, recommended for reducing temperature effectively and rapidly. These are known for their fast action compared to other standard paracetamol. Panadol Extra Soluble Tablets are also, known to be more penetrative and get absorbed faster into the bloodstream than any other standard paracetamol tablets. These tablets are composed of two active ingredients. First ingredient is Paracetamol, an effective painkiller that brings down body temperature in case of fever. Second one is Caffeine that is said to enhance and add to the effectiveness of a standard paracetamol.

Always seek immediate medical intervention in case of overdose or any side effects or allergic reaction to the drug. Do not use the drug if known to be allergic to other paracetamol tablets, or any ingredients of the drug including Caffeine. Avoid if you are on other medications containing paracetamol. Avoid or consult your physician if having kidney or liver issues or if you are intolerant or hypersensitive to particular types of sugar or if you are on a sodium restricted diet. Do not use this drug in conjunction with drugs like Domperidone (nausea), Colestyramine (reduces blood cholesterol), Warfarin (anticoagulants) etc. Avoid when pregnant or nursing.

Recommended for adults and also, children above 12 years of age usually the dose is 2 tablets 4 hourly with a maximum of 8 tablets in a span of 24 hours.

Paracetamol (500 mg) and also, 65 mg of Caffeine, Sodium Carbonate, Sodium Bicarbonate, Saccharin Sodium, Sorbitol Powder (E 420), Citric Acid, Sodium Lauryl Sulphate, Dimeticone and Polyvidone in 1 tablet.

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload